# SDR ASAA11510186

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 9,717 hours, 3,006 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O'S R1 WINDOW OVERHEAT ILLUMINATED.  FOUND RT FRONT WINDOW HEAT C/B P6 12 B9 POPPED.  ACCOMPLISHED C/B RESET PROCEDURE.  GND VERIFICATION OP CHECK NORMAL.  REF W/D 30 41 12 MM 20 60 01 860 801 & 30 41 11 710 801.
